JournalsrmiVol. 12, No. 2pp. 491–525

Existence and properties of the Green function for a class of degenerate parabolic equations

  • Jose D. Fernandes

    Universidade de São Paulo, Brazil
  • Bruno Franchi

    Università di Bologna, Italy
Existence and properties of the Green function for a class of degenerate parabolic equations cover
Download PDF

Cite this article

Jose D. Fernandes, Bruno Franchi, Existence and properties of the Green function for a class of degenerate parabolic equations. Rev. Mat. Iberoam. 12 (1996), no. 2, pp. 491–525

DOI 10.4171/RMI/206